# SDR CALA2021110102017

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 71,728 hours, 25,574 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Windshear Sys
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO DUE WINDSHEAR AT 96 KTS REVIEWED PARAMETERS IAW 05-51-07-210-801. NO MTC ACTION REQUIRED
